Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 159405, 10 pages
http://dx.doi.org/10.1155/2011/159405
Research Article

A New Class of Meromorphically Analytic Functions with Applications to the Generalized Hypergeometric Functions

1Faculty of Management, Multimedia University, Cyberjaya, 63100 Selangor, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 27 March 2011; Accepted 7 July 2011

Academic Editor: Yoshikazu Giga

Copyright © 2011 Firas Ghanim and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and F. Ronning, “Uniformly starlike and convex functions and other related classes of univalent functions,” Annales Universitatis Mariae Curie-Sklodowska, vol. 53, pp. 95–105, 1991. View at Google Scholar · View at Zentralblatt MATH
  2. M. Acu and S. Owa, “On some subclasses of univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 3, pp. 1–6, 2005. View at Google Scholar · View at Zentralblatt MATH
  3. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH
  5. F. Ghanim and M. Darus, “On certain class of analytic function with fixed second positive coefficient,” International Journal of Mathematical Analysis, vol. 2, no. 2, pp. 55–66, 2008. View at Google Scholar · View at Zentralblatt MATH
  6. F. Ghanim and M. Darus, “Some subordination results associated with certain subclass of analytic meromorphic functions,” Journal of Mathematics and Statistics, vol. 4, no. 2, pp. 112–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Ghanim, M. Darus, and S. Sivasubramanian, “On new subclass of analytic univalent function,” International Journal of Pure and Applied Mathematics, vol. 40, no. 3, pp. 307–319, 2007. View at Google Scholar · View at Zentralblatt MATH
  8. F. Ghanim and M. Darus, “Linear operators associated with a subclass of hypergeometric meromorphic uniformly convex functions,” Acta Universitatis Apulensis, no. 17, pp. 49–60, 2009. View at Google Scholar · View at Zentralblatt MATH
  9. F. Ghanim and M. Darus, “Certain subclasses of meromorphic functions related to Cho-Kwon-Srivastava operator,” Far East Journal of Mathematical Sciences, vol. 48, no. 2, pp. 159–173, 2011. View at Google Scholar
  10. F. Ghanim, M. Darus, and A. Swaminathan, “New subclass of hypergeometric meromorphic functions,” Far East Journal of Mathematical Sciences, vol. 34, no. 2, pp. 245–256, 2009. View at Google Scholar · View at Zentralblatt MATH
  11. B. A. Frasin and M. Darus, “On certain meromorphic functions with positive coefficients,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 4, pp. 615–623, 2004. View at Google Scholar · View at Zentralblatt MATH
  12. J. Dziok and H. M. Srivastava, “Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function,” Advanced Studies in Contemporary Mathematics, vol. 5, no. 2, pp. 115–125, 2002. View at Google Scholar · View at Zentralblatt MATH
  13. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. L. Liu, “A linear operator and its applications on meromorphic p-valent functions,” Bulletin of the Institute of Mathematics, vol. 31, no. 1, pp. 23–32, 2003. View at Google Scholar
  15. J. L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. E. Cho and I. H. Kim, “Inclusion properties of certain classes of meromorphic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 115–121, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH